| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it was presumed that the event occurred due to event was caused by stress of repeated use, external factors, or handling of the device.However, the definitive root cause could not be determined.The event can be detected by following the instructions for use which state: it was confirmed that instructions for the tracheal intubation fiberscope lf-tp/dp/gp chapter 3, "preparation and inspection, section 3.2, "preparation and inspection of the endoscope" describes how to inspect for the subject event.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited that the coat of the image guide snake pipe was peeled off (more than 1 mm2).There were no reports of patient involvement.